# SDR CALA2025071406518

- Difficulty date: July 13, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N77296
- Make and model: Boeing 737824
- Aircraft serial: 34002
- Aircraft time: 57,702 hours, 21,183 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR EXTERIOR SLIDE LIGHT INOP. EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK  {B737-33-3-0235} - EVALUATED AND FOUND L273 DOME LIGHT, L1086 EXIT LOCATOR SIGN, AN D L1067 OVERDOOR EXIT SIGN ALSO INOP. SUSPECT BATTERY AND CHARGE R M1675 FAULTY. REF IFM 33-51-06-04 & WDM 33-51-12-4.  REMOVED AND REPLACED L1 DOOR EMERGENCY POWER SUPPLY AND BATTERY PACK REPLACEMENT PER AMM 33-51-06.  UNABLE TO OPS CHK DUE TO OTHER ONGOING MX.  OPS CHECK REQUIRED.   OPS CHECKED L1 EXTERIOR EMERGENCY LIGHT PER AMM 33-51-06. OPS CHECK GOOD.
